| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device intermittently would not turn on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was received at stryker.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Section d9 returned to manufacturer on of initial mdr indicates: 02/13/2024.Section d9 returned to manufacturer on of initial mdr should indicate: 03/12/2024.A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify and duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The electronic records were downloaded and reviewed by the product assessment center (pac) technician and it was observed that the acpa attached to the device was not powering the device and it was actually using the battery installed until the battery depleted.The reported issue was able to be verified, however, a conclusive cause could not be determined.
Event or Problem Description